# SDR ASAA0640020

- Difficulty date: January 10, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B57839Y30
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AFT WALL IB TIE DOWN FITTING CORRODED.  REMOVED AND REPLACED FWD LAV AFT WALL IB TIE DOWN FITTING IAW SRM. (K)
